# SDR SWAA2021091312169

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750251
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR TO SIDEWALL SUPPORT CORROSION. BS727E+2.5; RBL22; WL151 ; / [01] REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E+2.5'; RBL 22; WL 151 ; WORK AREA 1.0'X 1.0' X 0.007' ; REMAINING THICKNESS IS 0.033; ORIGINAL THICKNESS IS 0.040; FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 USING DEPTH GAGE ID: ATS2472; S/N UNKNOWN ;DUE 06/2022 ; PART TO BE REPAIRED BY REPLACEMENT BY CUSTOMER CARD NBR:TTG8Q006A3FD; [02] REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E+2.5'; RBL 22; WL 151 ; WORK AREA 1.0'X 1.0' X 0.007' ; REMAINING THICKNESS IS 0.033; ORIGINAL THICKNESS IS 0.040; FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 USING DEPTH GAGE ID: ATS2472; S/N UNKNOWN ;DUE 06/2022 ; PART TO BE REPAIRED BY REPLACEMENT BY CUSTOMER CARD NBR:TTG8Q006A3FD; [03] VERIFIED REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E+2.5'; RBL 22; WL 151 ; WORK AREA 1.0'X 1.0' X 0.007' ; REMAINING THICKNESS IS 0.033; ORIGINAL THICKNESS IS 0.040; FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 USING DEPTH GAGE ID: ATS2472; S/N UNKNOWN ;DUE 06/2022 ; PART TO BE REPAIRED BY REPLACEMENT BY CUSTOMER CARD NBR:TTG8Q006A3FD
